# SDR UPS96820510

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5520 · Elevator Structure
- Part: Mounting Flange
- Part number: 5654970
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, RT ELEVATOR TOADSTOOL UPPER ACCESS PANEL MOUNTING FLANGE IS CRACKED.  REPAIRED PER UPS EO.
